# SDR DALA2022060603927

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 54,424 hours, 28,252 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 - ROTTEN EGG SMELL AFTER TWO-ENGINE START WITH APU BLEED ON. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION ATA 2172. TASKS A,B,C,D. FOUND TO BE TYPE 9 PER W/C 0550-2002. RAN BOTH ENGINES AT IDLE. NO ORDOR(8716458)
